# SDR DALA13046206311

- Difficulty date: September 21, 2013
- Submitted: September 22, 2013
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 64,414 hours, 8,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNDER DECK RT DOOR BATTERY INDICATION LIGHT TEST MALFUNCTION.  REPLACED MPN NW6A24-41484-501 BATTERY PACK IAW AMM 52- 23, TEST OK.
